Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acne vulgaris, red scars. Undergone fractional laser sessions, chemical peels. Treatment?

I suffered from acne vulgaris around december in 2011.So,I visited a dermatologist . On following the prescription,my problem has been almost solved.But the acnes have left scars. I ve already taken 2 fractional laser sessions and the scars have healed relatively.But the initial redness that they had still pertains.I ve also undergone chemical peels but the redness is still the same(red scars).Please recommend solutions regarding this.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi red scars are most common ones not cured by fractional scars can be cured by application of flutivate ointment in the morning and contractabex ointment in the night can cure the condition.redness usually indicates superficial scars.if no response go for chemical peels ag ain with azalic acid or glycolic acid
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor